# SDR ASAA2020022732285

- Difficulty date: February 23, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,864 hours, 14,539 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01645902
- Condition: Intermittent
- Location: Cockpit
- Part time: 50,586 hours, 24,490 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MA MASTER LIGHT INOP, FLIGHT DIRECTOR OPS NML. GROUNDED - YES. REMOVED AND REPLACED MCP PER B737-800 AMM 22-11-34. PERFORMED GOOD INSTALLATION TEST AND ALL REQUIRED LLM TESTS PER AMM 22-11-34-400-801. ALL REQUIRED TESTS PASSED.
